Carvalho, Tiago [UNESP]Teixeira, Marco A.2018-12-112018-12-112016-10-05Journal of Differential Equations, v. 261, n. 7, p. 4008-4029, 2016.1090-27320022-0396http://hdl.handle.net/11449/168833In this paper we present a number of results involving 3D nonsmooth dynamical systems tangent to a foliation. We study one-parameter families of systems Zε passing through a specific model Z0 whose phase portrait is foliated by invariant nested tori. For each positive integer k we, explicitly, construct a family Zε k possessing exactly k nested tori.4008-4029engBifurcationInvariant toriLimit cyclesNonsmooth vector fieldOn piecewise smooth vector fields tangent to nested toriArtigo10.1016/j.jde.2016.06.015Acesso restrito2-s2.0-84978999423